# SDR COMA9710313

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  REMOVED DOWN LOCK SAFETY PIN FROM NLG.  AIRCRAFT RETURNED TO SERVICE.
